Finite binary projective groups
Compositio Mathematica, Volume 9 (1951), pp. 97-129.
@article{CM_1951__9__97_0,
     author = {Peremans, W.},
     title = {Finite binary projective groups},
     journal = {Compositio Mathematica},
     pages = {97--129},
     publisher = {Kraus Reprint},
     volume = {9},
     year = {1951},
     mrnumber = {43786},
     zbl = {0043.26102},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1951__9__97_0/}
}
TY  - JOUR
AU  - Peremans, W.
TI  - Finite binary projective groups
JO  - Compositio Mathematica
PY  - 1951
SP  - 97
EP  - 129
VL  - 9
PB  - Kraus Reprint
UR  - http://archive.numdam.org/item/CM_1951__9__97_0/
LA  - en
ID  - CM_1951__9__97_0
ER  - 
%0 Journal Article
%A Peremans, W.
%T Finite binary projective groups
%J Compositio Mathematica
%D 1951
%P 97-129
%V 9
%I Kraus Reprint
%U http://archive.numdam.org/item/CM_1951__9__97_0/
%G en
%F CM_1951__9__97_0
Peremans, W. Finite binary projective groups. Compositio Mathematica, Volume 9 (1951), pp. 97-129. http://archive.numdam.org/item/CM_1951__9__97_0/

L.E. Dickson [1] Linear groups, with an exposition of the Galois field theory, Leipzig 1901. | JFM | Zbl

F. Klein [2] Über binäre Formen mit linearen Transformationen in sich selbst, Math. Ann. 9 (1876), 183-208. | JFM | MR

H.H. Mitchell [3] Determination of the ordinary and modular ternary linear groups, Trans. Amer. Math. Soc. 12 (1911), 207-242. | JFM

B.L. Van Der Waerden [4] Gruppen von linearen Transformationen, Erg. d. Math. IV 2, Berlin 1935. | JFM | Zbl